# SDR UALA2012080204144

- Difficulty date: August 1, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,127 hours, 22,776 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: C247360013
- Part serial: 14
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, FLT HAD NOSE GEAR STEERING ECAM PRIOR TO LANDING.  EMERGENCY DECLARED.  REPLACED 6GC NOSE WHEEL STEERING SERVO CONTROL. AIDS CALL UP PARAMETERS MATCH AND BACK TO CENTER GOOD. ACCOMPLISHED TAXI TEST. ALL NORMAL. NO MESSAGES. NWS PULLS TO RIGHT. IF NO WIRING ISSUES FOUND, REPLACE SENSOR 4GC. CHECK CHARGE PRESSURE OF NLG SHOCK STRUT. REMOVED AND INSTALLED NWS SENSOR 3GC AND 4GC. CHECKED NOSE STRUT CHARGE PRESSURE. ALL CHECKS WITHIN NOMINAL LIMITS.
